# SDR SIMA20150407001

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,948 hours, 27,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 13560
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR FLIGHT COMPARTMENT CEILING, LT FWD FAIRING & AISLE CEILING PANEL NR 1 INOPERATIVE.  R & R NR 1 EMER LIGHTS BATTERY POWER SUPPLY & BATTERY PACK IAW MM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A, SN 104910.
